# SDR UPS03640444

- Difficulty date: April 20, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-300
- Aircraft serial: 27758
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: RR37100D
- Part serial: 0020035
- Condition: Leaking
- Location: Lt Eng Scav Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP LEFT ENGINE OIL QTY DECREASE IN FLIGHT, DIVERSION TO CTS EMERGENCY DECLARED.   FOUND OIL LEAKING FROM LT ENGINE SCAV OIL PUMP OUTLET PORT TO THE OIL PRESS TRANSMITTER, R/R LUB AND SCAV OIL PUMP ASSY AND REDUCER-TUBE AND OIL LEAK CHECK OK WITH ENG RUN PER MM79-21--03
